Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 215, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 15, 2007, 8:06 PM MDT for Bent County, Kiowa County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2007, 8:06 PM MDT (02:06 UTC)
- Expired
- Aug 15, 2007, 8:39 PM MDT
- In force
- 33 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
Counties Bent County, CO, Kiowa County, CO
The radar
The Pueblo radar (KPUX), 104 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1888 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 160206 SVRPUB COC011-061-160300- /O.NEW.KPUB.SV.W.0215.070816T0206Z-070816T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 806 PM MDT WED AUG 15 2007 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO... CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO... * UNTIL 900 PM MDT... * AT 805 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 11 MILES EAST OF HASWELL...OR 29 MILES NORTHWEST OF LAMAR...AND WAS MOVING TOWARD THE EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... EADS. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3854 10315 3817 10316 3815 10275 3854 10276 $$
3 follow-up statements
000
WWUS55 KPUB 160219
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
819 PM MDT WED AUG 15 2007
COC011-061-160300-
/O.CON.KPUB.SV.W.0215.000000T0000Z-070816T0300Z/
BENT CO-KIOWA CO-
819 PM MDT WED AUG 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR CENTRAL KIOWA AND NORTHEASTERN BENT COUNTIES...
AT 817 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 12 MILES
SOUTHWEST OF EADS...OR 27 MILES NORTHWEST OF LAMAR...AND WAS MOVING
TOWARD THE EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
EADS.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3859 10314 3815 10299 3815 10275 3831 10274
3859 10260
$$000
WWUS55 KPUB 160233
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
833 PM MDT WED AUG 15 2007
COC011-160243-
/O.CAN.KPUB.SV.W.0215.000000T0000Z-070816T0300Z/
BENT CO-
833 PM MDT WED AUG 15 2007
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR BENT
COUNTY...
HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.
LAT...LON 3858 10305 3828 10304 3828 10275 3831 10274
3859 10260
$$
COC061-160300-
/O.CON.KPUB.SV.W.0215.000000T0000Z-070816T0300Z/
KIOWA CO-
833 PM MDT WED AUG 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR CENTRAL KIOWA COUNTY...
AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 9 MILES
SOUTHWEST OF EADS...OR 23 MILES NORTHWEST OF LAMAR...AND WAS MOVING
TOWARD THE EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
EADS.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3858 10305 3828 10304 3828 10275 3831 10274
3859 10260
$$000
WWUS55 KPUB 160239
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
839 PM MDT WED AUG 15 2007
COC061-160249-
/O.CAN.KPUB.SV.W.0215.000000T0000Z-070816T0300Z/
KIOWA CO-
839 PM MDT WED AUG 15 2007
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CENTRAL
KIOWA COUNTY...
HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.
LAT...LON 3858 10305 3828 10304 3828 10275 3831 10274
3859 10260
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:04 PM MDT, 5 hours 2 minutes earlier.
Area forecast discussion, Aug 15, 3:04 PM MDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 304 PM MDT WED AUG 15 2007 .SHORT TERM... (TONIGHT AND THURSDAY) SURFACE COLD FRONT LIES JUST SOUTH OF THE ARKANSAS RIVER AT 20Z...WITH TSRA FIRING ALONG THE SOUTH EDGE OF THE DEEPER MID-LEVEL MOISTURE ARCING FROM THE NRN SAN JUAN MOUNTAINS THROUGH THE ARKANSAS VALLEY THEN ALONG THE PALMER DIVIDE. LAPS DATA SUGGESTS PLENTY OF CAPE OVER THE EASTERN MOUNTAINS AND ALONG THE I-25 CORRIDOR...WITH WIDESPREAD VALUES FROM 1500-2500 J/KG NOTED FROM COLORADO SPRINGS SOUTH TO ABOUT WALSENBURG. CONVECTIVE TRENDS FROM THE VARIOUS SHORT RANGE MODELS LOOKS REASONABLE...WITH FOCUS FOR TSRA DROPPING SOUTH ALONG THE EASTERN MOUNTAINS THIS EVENING AS FRONT STALLS ALONG THE NM BORDER. 0-6 KM SHEAR REMAINS BELOW 30 KNOTS...THOUGH WITH RATHER HIGH CAPES...ISOLATED SEVERE STORMS NOT OUT OF THE QUESTION. LOCALLY HEAVY RAINFALL PROBABLY THE BIGGEST THREAT WITH STORMS THIS EVENING...ESPECIALLY FROM 22Z-02Z OVER EL PASO/TELLER COUNTIES...THEN SOUTH ACROSS FREMONT COUNTY AND THE SOUTHERN SANGRES AFTER 00Z. FORECAST SOUNDINGS SUGGEST INSTABILITY LINGERS PAST 06Z MANY LOCATIONS...SO WILL CONTINUE WITH AT LEAST SOME ISOLATED POPS AFTER MIDNIGHT. EXPECT ANOTHER ROUND OF TSRA AREAWIDE ON THURSDAY...WITH NAM SUGGESTING A RATHER EARLY START TO STORMS AROUND 18Z. AGAIN...SHEAR IS VERY WEAK...BUT WITH POCKETS OF CAPE OVER 1500 J/KG...ISOLATED SEVERE STORMS AND LOCALLY HEAVY RAIN WILL BE POSSIBLE. .LONG TERM... (THURSDAY NIGHT THROUGH WEDNESDAY) THURSDAY NIGHT...LATEST RUN OF THE GFS IS NOW A LITTLE CLOSER TO EARLIER AND CURRENT NAM SOLUTION. WITH THE UPPER RIDGE AXIS JUST EAST OF THE STATE...THE FRONT BOUNDARY IS EXPECTED TO LAY IN THE VICINITY OF THE CO/NM STATE LINE AND PROVIDE THE FOCAL POINT FOR CONTINUED CONVECTION THROUGH THE EVENING...THOUGH ALL AREAS ARE EXPECTED TO SEE PCPN THROUGH THE NIGHT. THE HEAVIEST RAINFALL WILL MOST LIKELY TARGET THE SOUTHERN FOOTHILLS AND EASTERN SLOPES OF THE WETS AND S SANGRES...SO ADJUSTED WX GRIDS TO TRY TO CONVEY THIS TARGETED AREA FOR HEAVY RAIN IN THE ZONES. CURRENT GFS PAINTS MORE WIDEPSREAD LIGHT PCPN FOR THE PLAINS...SO INCREASED POPS THERE. FRIDAY AND SATURDAY...RIDGE CONTINUES ACROSS THE REGION WITH A GRADUAL WARM UP IN MAX TEMPS EACH DAY. GFS AND NAM MODELS ARE HANDLING REMNANT MOISTURE FROM GULF TROPICAL STORM DIFFERENTLY HOWEVER...AND THIS CREATES A HUGE RANGE IN FORECAST SOLUTIONS. GFS KEEPS TEMPS WARM WITH JUST DIURNAL ISOLATED CONVECTION FOR FRI...AND KEEPS THE TS MOISTURE WELL TO THE SE OVER TX AND SE OK. NAM INDICATES MORE OF AN EASTERLY UPSLOPE COMPONENT AT THE SFC...SO COOLER AND MORE SCATTERED CONVECTION WITH THE TS MOISTURE EDGING UP INTO THE TX AND OK PANHANDLES AND EVEN MOVING INTO NE NM. DECIDED TO FOLLOW THE LEAD OF PREVIOUS SHIFT AND LEANED TOWARDS MORE COOLER NAM GUIDANCE...AND KEPT SCATTERED POPS IN PLACE FOR MUCH OF THE CWA. DUE TO LIGHT WINDS ALOFT...HEAVY RAIN WILL ONCE AGAIN BE THE PRIMARY CONCERN. AS FOR SATURDAY...UPPER PATTERN IS VERY SIMILAR WITH LESS OF THE LLVL TS INFLUENCE EXPECTED. SLIGHTLY WARMER WITH CONVECTION A BIT MORE ISOLATED IN NATURE. SUNDAY THROUGH WEDNESDAY...LONG RANGE MODELS PERSIST WITH FLATTENING THE UPPER RIDGE AND PRODUCING A SOMEWHAT ZONAL FLOW FOR THE REGION. THIS SUPPORTS THE ABOVE NORMAL TEMPS AND ISOLATED CONVECTION AS PER LATEST GUIDANCE. HOWEVER...ECMWF IS INDICATING A SIG TROUGH MOVING ACROSS THE NORTHERN ROCKIES MON NIGHT AND SEEMS THAT GFS SHOWS THIS FEATURE AS WELL EVERY OTHER MODEL RUN. IF THIS DOES OCCUR...THEN A COOL SURGE WILL PUSH DOWN THE E PLAINS ON TUE BRINGING AN INCREASE IN POPS. MOORE && .AVIATION... JUST AMENDED KCOS TAF TO BRING IN TEMPO TSRA A LITTLE EARLIER THAN PREVIOUS FORECAST...AND MAY NEED TO ADD A TEMPO GROUP TO KPUB AS WELL FOR LATER THIS EVENING. BRIEF MVFR VISIBILITY WITH RAIN AND GUSTS TO 40 MPH ARE LIKELY WITH STORMS. COULD SEE LOCAL IFR CONDITIONS NEAR THE MOUNTAINS AFTER 23Z AS LOWER LEVELS SATURATE AND CLOUD BASES DROP. STORMS MAY PERSIST FOR A FEW HOURS AFTER SUNSET...AS ATMOSPHERE REMAINS UNSTABLE UNTIL AFTER 06Z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 10/27
Hazardous weather outlook, Aug 15, 6:26 AM MDT, 13 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 626 AM MDT WED AUG 15 2007 COZ058>089-093>099-161300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 626 AM MDT WED AUG 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS MOST OF THE AREA TODAY AND TONIGHT. THIS AFTERNOON MOST OF THE STORMS WILL BE SEEN FROM THE INTERSTATE 25 CORRIDOR AND WESTWARD...WITH STORMS THEN ALSO DEVELOPING OVER THE SOUTHEAST PLAINS IN THE EVENING HOURS. THE MAIN THREATS FROM THUNDERSTORMS TODAY WILL BE CLOUD TO GROUND LIGHTNING...WIND GUSTS AROUND 45 MPH AND HAIL UP TO ONE-HALF INCH IN DIAMETER. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE...ESPECIALLY OVER THE WET AND SANGRE DE CRISTO MOUNTAINS THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY...WITH THUNDERSTORMS MOST NUMEROUS IN AND NEAR THE MOUNTAINS. THE MAIN THREAT WITH THUNDERSTORMS WILL BE LOCALLY HEAVY RAIN...WIND GUSTS UP TO 55 MPH...AND DANGEROUS CLOUD TO GROUND LIGHTNING. ONE OR TWO STORMS COULD BRIEFLY BECOME STRONG PRODUCING HAIL TO NEAR DIME SIZE...AND VERY HEAVY RAINFALL RATES OF UP TO 2 INCHES PER HOUR. LOCALIZED FLASH FLOODING WILL BE POSSIBLE ALONG THE EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS ON THURSDAY. ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE FOR FRIDAY THROUGH SUNDAY. THE MAIN THREAT WITH THUNDERSTORMS WILL BE LOCALLY HEAVY RAINFALL...WIND GUSTS UP TO 50 MPH...AND DANGEROUS CLOUD TO GROUND LIGHTNING. THUNDERSTORMS WILL BE MORE ISOLATED IN COVERAGE FOR MONDAY AND TUESDAY AS DRIER AIR MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Aug 15, 4:52 PM MDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT WED AUG 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 2 NNE LEADVILLE 39.27N 106.28W
08/15/2007 M0.75 INCH LAKE CO TRAINED SPOTTER
&&
MNLocal storm report, Aug 15, 5:29 PM MDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
529 PM MDT WED AUG 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 9 N ROSITA 38.23N 105.33W
08/15/2007 M0.88 INCH CUSTER CO PUBLIC
&&
MNLocal storm report, Aug 15, 5:54 PM MDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
554 PM MDT WED AUG 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL 10 SW ROCKVALE 38.27N 105.29W
08/15/2007 M1.00 INCH FREMONT CO PUBLIC
&&
SHODANISLocal storm report, Aug 15, 7:46 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
746 PM MDT WED AUG 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL N HASWELL 38.45N 103.16W
08/15/2007 M0.75 INCH KIOWA CO TRAINED SPOTTER
&&
MNLocal storm report, Aug 15, 7:47 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
747 PM MDT WED AUG 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL HASWELL 38.45N 103.16W
08/15/2007 M0.75 INCH KIOWA CO TRAINED SPOTTER
&&
MNLocal storm report, Aug 15, 7:51 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
751 PM MDT WED AUG 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL HASWELL 38.45N 103.16W
08/15/2007 M1.00 INCH KIOWA CO TRAINED SPOTTER
&&
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 6:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 46 min |
| Aug 15, 7:11 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 64 min |
| Aug 15, 9:06 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 54 min |
| Aug 15, 9:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 63 min |
| Aug 16, 1:47 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 38 min |
| Aug 16, 2:17 PM MDT | Severe Thunderstorm Warning | PUB | Conejos | 24 min |
| Aug 16, 5:08 PM MDT | Flash Flood Warning | PUB | Chaffee | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.